{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,21]],"date-time":"2026-02-21T11:52:20Z","timestamp":1771674740112,"version":"3.50.1"},"reference-count":9,"publisher":"Archives of Pathology and Laboratory Medicine","issue":"8","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2005,8,1]]},"DOI":"10.5858\/2005-129-e183-fdrdta","type":"journal-article","created":{"date-parts":[[2021,2,10]],"date-time":"2021-02-10T19:47:58Z","timestamp":1612986478000},"page":"e183-e184","source":"Crossref","is-referenced-by-count":4,"title":["Fatal Drug Reaction Due to Allopurinol Therapy in a 72-Year-Old Man"],"prefix":"10.5858","volume":"129","author":[{"given":"Rakhee","family":"Saxena","sequence":"first","affiliation":[{"name":"From the Department of Pathology, State University of New York, Buffalo (Dr Saxena); and Mount St Mary's Hospital and Health Center, Lewiston, NY (Dr Loghmanee)"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Fazlollah","family":"Loghmanee","sequence":"additional","affiliation":[{"name":"From the Department of Pathology, State University of New York, Buffalo (Dr Saxena); and Mount St Mary's Hospital and Health Center, Lewiston, NY (Dr Loghmanee)"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"3906","reference":[{"key":"2021020923014917800_i1543-2165-129-8-e183-b1","doi-asserted-by":"crossref","first-page":"493","DOI":"10.1016\/0738-081X(93)90156-7","article-title":"Drug-induced toxic epidermal necrolysis, II: current aspects.","volume":"11","author":"Roujeau","year":"1993","journal-title":"Clin Dermatol"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b2","doi-asserted-by":"crossref","first-page":"1600","DOI":"10.1056\/NEJM199512143332404","article-title":"Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.","volume":"333","author":"Roujeau","year":"1995","journal-title":"N Engl J Med"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b3","doi-asserted-by":"crossref","first-page":"526","DOI":"10.1001\/archpedi.1922.04120120077005","article-title":"A new eruptive fever associated with stomatitis and ophthalmia: report of two cases in children.","volume":"24","author":"Stevens","year":"1922","journal-title":"Am J Dis Child"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b4","doi-asserted-by":"crossref","first-page":"355","DOI":"10.1111\/j.1365-2133.1956.tb12766.x","article-title":"Toxic epidermal necrolysis: an eruption resembling scalding of the skin.","volume":"68","author":"Lyell","year":"1956","journal-title":"Br J Dermatol"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b5","doi-asserted-by":"crossref","first-page":"92","DOI":"10.1001\/archderm.1993.01680220104023","article-title":"Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme.","volume":"129","author":"Bastuji-Garin","year":"1993","journal-title":"Arch Dermatol"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b6","doi-asserted-by":"crossref","first-page":"145","DOI":"10.1159\/000234043","article-title":"Toxic epidermal necrolysis with extensive mucosal erosions of the gastrointestinal and respiratory tracts.","volume":"80","author":"Roupe","year":"1986","journal-title":"Int Arch Allergy Appl Immunol"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b7","doi-asserted-by":"crossref","first-page":"571","DOI":"10.1016\/S0733-8635(18)30324-3","article-title":"Oculocutaneous manifestations of the erythema multiforme\/Stevens-Johnson\/toxic epidermal necrolysis spectrum.","volume":"10","author":"Wilkins","year":"1992","journal-title":"Dermatol Clin"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b8","doi-asserted-by":"crossref","first-page":"415","DOI":"10.1111\/j.1365-2230.1982.tb02450.x","article-title":"Erythroderma and its management.","volume":"7","author":"Marks","year":"1982","journal-title":"Clin Exp Dermatol"},{"key":"2021020923014917800_i1543-2165-129-8-e183-b9","doi-asserted-by":"crossref","first-page":"191","DOI":"10.1046\/j.1365-2133.2000.03276.x","article-title":"A case of toxic epidermal necrolysis treated with intravenous immunoglobulin.","volume":"142","author":"Magina","year":"2000","journal-title":"Br J Dermatol"}],"container-title":["Archives of Pathology &amp; Laboratory Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/meridian.allenpress.com\/aplm\/article-pdf\/129\/8\/e183\/2757885\/1543-2165(2005)129%255be183_fdrdta%255d2_0_co_2.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"http:\/\/meridian.allenpress.com\/aplm\/article-pdf\/129\/8\/e183\/2757885\/1543-2165(2005)129%255be183_fdrdta%255d2_0_co_2.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,12,3]],"date-time":"2025-12-03T19:34:50Z","timestamp":1764790490000},"score":1,"resource":{"primary":{"URL":"https:\/\/aplm.kglmeridian.com\/view\/journals\/arpa\/129\/8\/article-pe183.xml"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2005,8,1]]},"references-count":9,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2005,8,1]]}},"URL":"https:\/\/doi.org\/10.5858\/2005-129-e183-fdrdta","relation":{},"ISSN":["1543-2165","0003-9985"],"issn-type":[{"value":"1543-2165","type":"electronic"},{"value":"0003-9985","type":"print"}],"subject":[],"published":{"date-parts":[[2005,8,1]]}}}